Jump to content
Acne.org
  • entries
    27
  • comments
    63
  • views
    28,647

Day 91 (Day 1 Month 4)

sonrisafingida

1,113 views

DAY 1 MONTH 4

just wow:o already month 4

i'm still home and still taking injections but i'm not so bad like at the beginning

but my face, how will you see below, looks horrible and when i say horrible i mean it haha.because almost everything is scar. the nodules/cysts cannot be felt like before but the scars are more awful. and are so red and so visible

and blackheads tonnssss. hate them :-L

Today's photos(not so clear, i had to use she sharpen option)

8141034265_a0e9e2ea26_c.jpg

RIGHT CHEEK

8141065286_2e5e45c433_c.jpg

LEFT CHEEK

8141034767_c1bb18797a_b.jpg

CHIN

8141034683_b7151438fe_b.jpg

FOREHEAD

8141065142_908d8c7b61_b.jpg

NOSE



4 Comments


Recommended Comments

It seems that you have less active acne which is good. Those marks will fade in time and once you're off treatment you can speed up the process with products, etc

Share this comment


Link to comment

I'm just making a point here. I havnt been following your blog or anything so I dont know what form of treatment you are using but you look like you aren't drinking enough water because your lips are dry looking. Not drinking enough can cause acne so I;d just thoughts id say something

Share this comment


Link to comment

I'm just making a point here. I havnt been following your blog or anything so I dont know what form of treatment you are using but you look like you aren't drinking enough water because your lips are dry looking. Not drinking enough can cause acne so I;d just thoughts id say something

She's on accutane! Dry lips are just what happens, there's no way to avoid it haha

Share this comment


Link to comment

yeah i know my lips are very dry.

since i'm sick and i'm taking injections they became drier because i should drink more!!!!!!! liquids and i'm not.

Share this comment


Link to comment
×